Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Links of plane curve singularities are $L$–space links

Eugene Gorsky and András Némethi

Algebraic & Geometric Topology 16 (2016) 1905–1912
Abstract

We prove that a sufficiently large surgery on any algebraic link is an L–space. For torus links we give a complete classification of integer surgery torus links we give a complete classification of integer surgery coefficients providing L–spaces.

Keywords
Heegaard–Floer homology, algebraic link, $L$–space
Mathematical Subject Classification 2010
Primary: 14H20, 57M27
References
Publication
Received: 15 May 2014
Revised: 26 September 2015
Accepted: 11 December 2015
Published: 12 September 2016
Authors
Eugene Gorsky
Department of Mathematics
University of California, Davis
One Shields Avenue
Davis, CA 95616
United States
International Laboratory of Representation Theory and Mathematical Physics
NRU-HSE
Vavilova 7, Moscow
Russia
András Némethi
Algebraic Geometry and Differential Topology
Alfréd Rényi Institute of Mathematics
Reáltanoda u. 13-15
Budapest, 1053
Hungary